I am on Lexapro and was given Klonopin to help with panic attacks until the Lexapro gets in my system however I become even more jittery after I take the Klonopin
Can Klonopin cause more anxiety? I’ve taken 0.5 mg once a day for a little over a week.
Question posted by Cnash06 on 11 Oct 2021
Last updated on 11 October 2021
Sorry for the typo I’ve been taken the klonopin.5 mg a little over a week however every time I take it within a few hours I become very jittery and anxious the past two days.
In my opinion yes I have found it does and the dose im on no longer helps
I'm seeking more natural approaches
I wish you wellness
In some cases Klonopin may temporarily cause anxiety and nervousness, but as blue-sky said it is also a common side effect of Lexapro.
If it's severe you might talk to your doctor for advice. Perhaps a switch to a different benzodiazepine might relieve the jitters.
I don't think it should have that effect on you although I had troubles with the generics and had to go to brand name Klonopin.
I felt that the generics I were on, were causing me the jitters.
That being said, you mention you are waiting for the Lexapro to get in your system. Isn't that a side effect of Lexapro? People say they feel worse when starting those until it gets in your system.
I hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.